# SDR R61A201806010624

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 11,695 hours, 7,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED L1 DOOR LOWER HOIST BELLCRANK ROD ENDS IAW AMM 52-11-00.
